# SDR ASAA2017110722473

- Difficulty date: November 7, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 9,366 hours, 3,109 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Malfunctioned
- Location: Nr 2 Course
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 2 COURSE SELECTOR WINDOW DOES NOT DISPLAY ANY DIGITS. LIGHTS TEST WORKS.  ACFT GROUNDED.  F/O COURSE DISPLAY SHOWS NO DEFECT. REF MCP LRU REPLACEMENT TEST IAW AMM 22-11-34-740-801, AND 22-11-00-740-801 DFCS OPS TEST MCP INT (MCP INTERFACE) 10.16, MCP DISPLAY/SELF TEST 10.57, MCP COURSE/HEADING SELECT 11.59, MCP DISPLAYS/SELF TEST 11.61. OPS TEST NORMAL.
